# SDR IPXA1B65786

- Difficulty date: March 7, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 74,984 hours, 13,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 65B05002184
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:D, M/D 4R DOOR FWD CUTOUT REVEAL PANEL CHAFING MARK.  M/D 4R DOOR FWD CUTOUT REVEAL PANEL CHAFING AREA REPAIRED IAW RS R-53-60-36999, REV A & EO NO B747-5310-42053-A REF NRC FLJ509270 FOR WORKING DETAIL.
